# SDR SWIA202156290

- Difficulty date: January 14, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 41,833 hours, 27,248 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fairing
- Part number: 601R3189511PP
- Condition: Delaminated
- Location: Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD AND AFT HINGE FAIRINGS ARE DELAMINATED AND HAVE HOLES BLOWN THROUGH.    (C-CHECK) RO 2/13/2021   REMOVED AND REPLACED WITH NEW FWD AND AFT HINGE FAIRINGS REF CRJ 700 AMM 52-11-00-000-801-A02 STEPS 4A STEP 1A-B AND 52-11-00-400-801-A02 STEP 4M 1-3
